# SDR SWAA2014121234975

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 11,403 hours, 6,720 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA295478D
- Condition: Closed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSSFEED VLV INOPERATIVE, STUCK CLOSED.  R & R ENG FUEL FEED ACTUATOR IAW AMM.
